The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
For World AIDS Day, read about stigma, criminalization and more >>
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

does atripla cause heartburn ?

Apr 22, 2014

hello there, i have been on Atripla(pep) for 28 days, last pill was on the 19 April 2014, since i stopped it i feel heartburn is that normal ? or do i have to check up with a doctor ! P.S i checked for HIV few months ago and im HIV- but i'm on Atripla for pep.


Response from Dr. Henry

Atripla rarely causes heartburn and if it did generally symptoms would be expected to improve within days of stopping it. Most often the heartburn would be due to a different condition. KH

Can continual headaches/numbness/pain be cause Isentress & Truvada combo?
Chronic Diarrhea

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint